# SDR USAA970078

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 312
- Part time: 37,496 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-6 CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND .300 INCH CRACK FORWARD ENTRY DOOR CUTOUT FORWARD LOWER HINGE CUTOUT BS 312 FUSELAGE SKIN.  REMOVED CRACK INSTALLED DOUBLER, REPAIRED PER EA 42195 AND SRM 53-30-3 FIG 31, EA 59540.  (M)
